# SDR HALA2015080600152

- Difficulty date: August 6, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N483HA
- Make and model: Boeing 717-200
- Aircraft serial: 55128
- Aircraft time: 27,842 hours, 41,635 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Spring
- Condition: Not Reported
- Location: Proximity Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT UNSAFE LIGHT AFTER RETRACTING THE LANDING GEAR AFTER TAKEOFF.  UPON INSPECTION LT MLG DOOR TARGET ARM SPRING BROKEN. INSPECTED LT MLG UP AND LATCHED PROXIMITY SENSOR AND TARGET. NO DEFECTS NOTED.  REPLACED LT MLG TARGET ARM SPRING. NO ADJUSTMENTS MADE. CONDITION AND SECURITY GOOD.  OK FOR SERVICE.
